RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 3, Pages 315–324 (Mi tmf4016)  

This article is cited in 1 scientific paper (total in 1 paper)

Complete ladder sets for $U(6, 6)$

I. S. Vaklev, S. B. Drenska, S. I. Zlatev, M. I. Ivanov, A. B. Nikolov


Abstract: Complete sets of commuting (symmetric) operators which, belong to the enveloping algebra of an arbitrary ladder representation of the group $U(6, 6)$ are considered. These sets are independent and each of them includes the operators $B, n, Y, Z, I^2, I_3, J^2, J_3$ which possess a definite physical interpretation [3]. The proof of the completeness of the considered sets is the main result of the work. Besides this, a method is given for the construction of all common eigenvectors of each complete set.

Full text: PDF file (499 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:3, 855–861

Bibliographic databases:

Received: 27.01.1975

Citation: I. S. Vaklev, S. B. Drenska, S. I. Zlatev, M. I. Ivanov, A. B. Nikolov, “Complete ladder sets for $U(6, 6)$”, TMF, 24:3 (1975), 315–324; Theoret. and Math. Phys., 24:3 (1975), 855–861

Citation in format AMSBIB
\Bibitem{VakDreZla75}
\by I.~S.~Vaklev, S.~B.~Drenska, S.~I.~Zlatev, M.~I.~Ivanov, A.~B.~Nikolov
\paper Complete ladder sets for $U(6, 6)$
\jour TMF
\yr 1975
\vol 24
\issue 3
\pages 315--324
\mathnet{http://mi.mathnet.ru/tmf4016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489453}
\zmath{https://zbmath.org/?q=an:0318.22024}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 3
\pages 855--861
\crossref{https://doi.org/10.1007/BF01029871}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4016
  • http://mi.mathnet.ru/eng/tmf/v24/i3/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Vaklev, S. B. Drenska, M. I. Ivanov, A. B. Nikolov, “Admissible complete sets in ladder $U(6,6)$-symmetry”, Theoret. and Math. Phys., 29:3 (1976), 1162–1166  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:142
    Full text:51
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019